default-icon

Stop allopathic medicine

I have been taking medicine for thyroid for last 10-12yrs (50mg) . Now i want to stop this and want to step forward to ayurvedic treatment. Is it possible? Will there be any side effects?
views-icons 171 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Vishal Soney
Ayurveda 1 yrs exp Kottayam

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Please continue on thyroxine tablets. It is better.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jain Amit Prakash
Ayurveda 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Yes there is an Solution for your problem in Ayurveda. But directly you can't stop Allopathic Medicine, you should consult an Ayurvedic physician & under his treatment the medicine you are taking can be tapered slowly with Ayurvedic medecines side by side.
Next Steps
Consult Ayurvedic physician
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pankaj Bhaskar Ingawale
Ayurveda 11 yrs exp Pune

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Immidiate or stat stop of tyroid allopathic medicine will harmful for your health You can replace ayurvedic medicine slowly decrease the dose in interval of 3 months You have to consult ayurvedic doctor take proper suggestion and guidline and chek your thyroid  profile
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello there.  I can understand your concern.  Stopping this medication would mean stopping the whole treatment altogether.  There is no other treatment for this. But if you still wish to try, you can on your own risk. We cannot stop you. Just make a wise decision because its your health after all. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO